1 doctor weighed in:

IItchy, red rash on legs caused by spandex/polyester leggings. Treating w/ Benadryl (diphenhydramine) & hydrocortisone cream, but rash is spreading to arms and ears..

1 doctor weighed in
Dr. Yun Tran
Family Medicine

In brief: Take oral benadryl (diphenhydramine)

don't use the topical benadryl (diphenhydramine) cream. Take oral benadryl (diphenhydramine).
50mg is usually ok but it will make you sleepy. See your doctor tomorrow if you can if rash is still bothering you. Cool shower should help with the itch. It is obvious you have a bad allergic reaction. Go to ER if you develop throat tightening, short of breath, wheezing, or other concerning symptoms other than rash

In brief: Take oral benadryl (diphenhydramine)

don't use the topical benadryl (diphenhydramine) cream. Take oral benadryl (diphenhydramine).
50mg is usually ok but it will make you sleepy. See your doctor tomorrow if you can if rash is still bothering you. Cool shower should help with the itch. It is obvious you have a bad allergic reaction. Go to ER if you develop throat tightening, short of breath, wheezing, or other concerning symptoms other than rash
Dr. Yun Tran
Dr. Yun Tran
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available